RubricaRubrica Cerca nel sitoCerca nel sito ModulisticaModulistica WebmailWebmail
Il Dipartimento sui social: Seguici su Facebook Seguici su Facebook Seguici su Youtube

Contenuti pagina [0] | Menù [1] | Copyright e credits [2]

Dipartimento di Fisica

Sei in »» Ricerca » » Pubblicazioni » Pubblicazioni su rivista con referee » Leggi

Time decorrelation in isotropic magnetohydrodynamic turbulence
Autori Autori: Parashar T. N., Servidio S., Shay M. A., Breech B., Matthaeus W. H.
Rivista Rivista: Europhysics Letters
    Volume n°: 96 - ISSUE 5 Anno: 2011
Abstract Abstract: Time decorrelation in isotropic incompressible magnetohydrodynamic (MHD) turbulence is studied using three-dimensional numerical simulation. Eulerian and wavenumber-dependent correlation functions are obtained. Scaling with wavenumber separates effects of nonlinear distortion and effects of random sweeping and Alfvénic wave propagation. Results show that the dominant effect is the combined influence of convective sweeping and Alfvénic propagation, both being nonlocal effects on small-scale fluctuations by large-scale fluctuations. This conclusion finds applications in space plasma observation, particle scattering, predictability, and turbulence theory.

Archivio